# SDR MTNA202403265002

- Difficulty date: December 15, 2023
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N762FX
- Make and model: Textrn 408
- Aircraft serial: 0020
- Aircraft time: 110 hours, 100 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Anti Ice Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICE VANE ACTUATOR MOUNT AND STRUCTURES ON #2 ENGINE INSPECTION PERFORMED. FOUND CRACKS ON THE IBOARD ACTUATOR MOUNTING PLATE LOWER SIDE. FOUND CRACK ON #1 ENGINE NACELLE AS WELL, REMOVED BOTH #1 AND #2 AFT LOWER COWLINGS AND GAVE TO TEXTRON GO TEAM FOR REPAIRS, SEE TEXTRON WORK ORDER 203405 REPAIR STATION NUMBER CNQR918C, RECEIVED SERVICABLE AFT LOWER COWLINGS FROM GO TEAM AND INSTALLED BOTH #1 AND #2 AFT LOWER ENGINE COWLINGS. RAN ENGINES AT GROUND IDLE, FOUND LEAK FROM #1 ENGINE COOLER LINES. RETORQUED LINES AND RAN ENGINES, ALL OPS CHECKS GOOD.
